# SDR UPS00234504

- Difficulty date: October 21, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201433
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN SEAT TRACK LBL 60, STA 499/501 IS NICKED AND GOUGED.  REPLACED CABIN SEAT TRACK FROM STA 499 TO STA 650, LBL 60 IN ACCORDANCE WITH SRM 53-10-5 FIG 3.  MATERIAL USED, P/N BACK 1520-1433.  ALSO SEE NRC 258775 AND 258778.
